# SDR CA990310082

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7892132002
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Hamstd
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, PILOT REPORTED NR 2 ENGINE ELECTRONIC CONTROL (EEC) WENT INTO MANUAL WITH THE TORQUE INDICATION GOING BLANK AND THE ASSOCIATED CIRCUIT BREAKERS TRIPPING AND BEING UNABLE TO RESET.  MAINTENANCE REPLACED THE EEC AND SOME CHAFED WIRES.  THE ENGINE WAS GROUND RUN SERVICEABLE  AND THE AIRCRAFT RETURNED TO SERVICE.
